Hokkaido Mathematical Journal

Local well-posedness for the derivative nonlinear Schrödinger Equation in Besov Spaces

Cai Constantin CLOOS

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

It is shown that the cubic derivative nonlinear Schrödinger equation is locally well-posed in Besov spaces $B^{s}_{2,\infty}(\mathbb X)$, $s\ge 1/2$, where we treat the non-periodic setting $\mathbb X=\mathbb R$ and the periodic setting $\mathbb X=\mathbb T$ simultaneously. The proof is based on the strategy of Herr for initial data in $H^{s}(\mathbb T)$, $s\ge 1/2$.

Article information

Source
Hokkaido Math. J., Volume 48, Number 1 (2019), 207-244.

Dates
First available in Project Euclid: 18 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1550480650

Digital Object Identifier
doi:10.14492/hokmj/1550480650

Mathematical Reviews number (MathSciNet)
MR3914175

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Keywords
local well-posedness derivative nonlinear Schrödinger equation Besov space multilinear estimates

Citation

CLOOS, Cai Constantin. Local well-posedness for the derivative nonlinear Schrödinger Equation in Besov Spaces. Hokkaido Math. J. 48 (2019), no. 1, 207--244. doi:10.14492/hokmj/1550480650. https://projecteuclid.org/euclid.hokmj/1550480650


Export citation